Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 60129, 9 pages
http://dx.doi.org/10.1155/2007/60129
Research Article

On the Composition of Distributions xsln|x| and |x|μ

1Faculty of Electrical Engineering and Information Technologies, Ss. Cyril and Methodius University – Skopje, Karpos II bb, Skopje 1000, Macedonia
2Department of Mathematics,, Faculty of Science, University of Hacettepe, Beytepe, Ankara 06532, Turkey

Received 31 January 2007; Revised 11 May 2007; Accepted 12 June 2007

Academic Editor: Michael M. Tom

Copyright © 2007 Biljana Jolevska-Tuneska and Emin Özçāg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. M. Gel'fand and G. E. Shilov, Generalized Functions. Vol. I: Properties and Operations, Academic Press, New York, NY, USA, 1964. View at Zentralblatt MATH · View at MathSciNet
  2. J. G. van der Corput, “Introduction to the neutrix calculus,” Journal d'Analyse Mathématique, vol. 7, pp. 281–399, 1960. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Fisher, “On defining the change of variable in distributions,” Rostocker Mathematisches Kolloquium, no. 28, pp. 75–86, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. D. Nicholas and B. Fisher, “A result on the composition of distributions,” Proceedings of the Indian Academy of Sciences. Mathematical Sciences, vol. 109, no. 3, pp. 317–323, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Fisher and B. Jolevska-Tuneska, “Two results on the composition of distributions,” Thai Journal of Mathematics, vol. 3, no. 1, pp. 17–26, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Fisher, B. Jolevska-Tuneska, and A. Takači, “On the composition of distributions xsIn|x| and xr,” Thai Journal of Mathematics, vol. 1, no. 1, pp. 39–48, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet